MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 100206HFRM-V-3D-A2
Medical Device Problem Codes Material Separation (1562); Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: mca aneurysm treatment, usual coil usage started.During preparation of coil, they realised some wire debris on the hypotube.Started the access into the microcatheter and the device was detached from the pusher.Removed all parts and collected.Patient treated with other coils successfully.Patient is in good condition.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Items returned for evaluation: pusher, implant, introducer.Items not returned for evaluation: microcatheter.The visual analysis of the returned device found the implant returned stretched at the proximal section but still attached to the pusher.The pusher was observed to be in good condition with no kinks, damage, or loose components.The investigation of the returned coil system found the implant coil stretched at the proximal section; however, the pusher was in good condition and showed no signs of kinks, damage, or loose components that would resemble the "debris" described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant stretching, but stretching is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
As reported: mca aneurysm treatment, usual coil usage started.During preparation of coil, they realised some wire debris on the hypotube.Started the access into the microcatheter and the device was detached from the pusher.Removed all parts and collected.Patient treated with other coils successfully.Patient is in good condition.Additional information received: "debris¿ found outside the hub before access was thought to be a piece of metal, possibly from the coil.It was not lead wires separation, they thought it was some coil producing parts because they found it on the dispenser tube.When the pusher detached, it was further inside the microcatheter.One third is in the aneurysm, other is in the microcatheter.Physician was able to retract to the guide and remove the whole device.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21028320
Report Number2032493-2024-00941
Device Sequence Number4008154
Product Code KRD
UDI-Device Identifier00816777026514
UDI-Public(01)00816777026514(11)240921(17)290831(10)0000711716
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100206HFRM-V-3D-A2
Device Lot Number0000711716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER
Patient Age73 YR
Patient SexFemale